# SDR SWAA2017011611193

- Difficulty date: January 12, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 67,548 hours, 53,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER WING EXIT SIGN LENS LOOSE.  SECURED LENS PER SIP.
